Vol. 7 (2001), no. 3

Operator models associated with singular perturbations

Henk de Snoo, Vladimir Derkach, Seppo Hassi

Methods Funct. Anal. Topology 7 (2001), no. 3, 1-21

On a class of unconditional bases in the weighted spaces of the entire functions whose order of growth is equal to 1/2 and on their applications

G. M. Gubreev, M. G. Volkova

Methods Funct. Anal. Topology 7 (2001), no. 3, 22-32

Properties of marked Gibbs measures in high temperature regime

Tobias Kuna

Methods Funct. Anal. Topology 7 (2001), no. 3, 33-53

On rank one singular perturbations of selfadjoint operators

L. P. Nizhnik

Methods Funct. Anal. Topology 7 (2001), no. 3, 54-66

Laguerre entire functions and Sturm-Liouville hypergroups

Piotr Oleszczuk

Methods Funct. Anal. Topology 7 (2001), no. 3, 67-79

On finite dimensional representations of one algebra of Temperly-Lieb type

N. D. Popova

Methods Funct. Anal. Topology 7 (2001), no. 3, 80-92


All Issues